This article is cited in 1 scientific paper (total in 1 paper)
On refinements of neo-classical inequality and its applications to stochastic differential equations and Brownian motion
D. S. Doncheva, S. M. Sitnikb, E. L. Shishkinac
a Sofia University "St. Kliment Okhridski", Sofia, Bulgaria
b Belgorod State National Research University, Belgorod, Russia
c Voronezh State University, Voronezh, Russia
In this article some estimates are refined for the best constant in the well-known so called neo-classical inequality, which is the generalization of the Newton binomial formula in terms of Wright — Fox functions.
The results of this article are applied to stochastic differential equations, Brownian motion and estimates of probability distributions.
neo-classical inequality, stochastic differential inequality, Wright — Fox function, Berry — Essen inequality, Meller — König — Zeller operators.
PDF file (675 kB)
D. S. Donchev, S. M. Sitnik, E. L. Shishkina, “On refinements of neo-classical inequality and its applications to stochastic differential equations and Brownian motion”, Chelyab. Fiz.-Mat. Zh., 2:3 (2017), 257–265
Citation in format AMSBIB
\by D.~S.~Donchev, S.~M.~Sitnik, E.~L.~Shishkina
\paper On refinements of neo-classical inequality and its applications to stochastic differential equations and Brownian motion
\jour Chelyab. Fiz.-Mat. Zh.
Citing articles on Google Scholar:
Related articles on Google Scholar:
This publication is cited in the following articles:
E. L. Shishkina, “Obschee uravnenie Eilera—Puassona—Darbu i giperbolicheskie $B$-potentsialy”, Uravneniya v chastnykh proizvodnykh, SMFN, 65, no. 2, Rossiiskii universitet druzhby narodov, M., 2019, 157–338
|Number of views:|